# SDR MASA2014071502243

- Difficulty date: July 15, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 28,076 hours, 22,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR LEVEL LIGHTS, TWO BULBS INOPERATIVE.
